Remicade: Good Morning everyone, I have a question I... - NRAS

NRAS
26,212 members30,048 posts

Remicade

Good Morning everyone,

I have a question I hope you all can help me with. I have been doing Remicade for over 2 years and I have had no problems with it. The infusion of remicade last week that I got, I was sick the entire day. I was wondering if anyone else had experienced this. Thank you :), hope you are having a pain free day.

2 Replies
oldestnewest

Hi

Sorry to see you haven't had a response to this one yet. I think it's more common for people to have these sorts of side effects the first time they have the infusion. It could just be coincidental and not a side effect, though it's not unheard of for someone to get a side effect to a drug they had previously been fine on.

Hopefully you are feeling much better now, though if not, you should definitely ring your rheumatology team to discuss. It would also be worth talking about this with them for next time. They may be able to slow the infusion a little next time, and see if this stops you getting sick. If you plan ahead for the possibility of feeling sick again next time, you could also get some anti-nausea tablets. Ginger can also help with sickness, so you could get some ginger tea or biscuits or whatever suits you best.

I hope you feel better now and that this was just a one off and you won't get this next time.

Victoria

(NRAS Information & Support Manager)

Reply

Good Morning, thank you for your reply, I will mention it to my RA doctor and infusionist, slowing it down may help, I never thought of that. And I will try the ginger,anything that helps I'll try :)

Reply

You may also like...